標題: RELIABILITY OPTIMIZATION OF DISTRIBUTED COMPUTING SYSTEMS SUBJECT TO CAPACITY CONSTRAINTS
作者: CHEN, RS
CHEN, DJ
YEH, YS
交大名義發表
資訊科學與工程研究所
National Chiao Tung University
Institute of Computer Science and Engineering
關鍵字: DISTRIBUTED COMPUTER SYSTEM;RELIABILITY;EXACT APPROACH;CAPACITY CONSTRAINT
公開日期: 1-二月-1995
摘要: In this paper, we propose a simple, easily programmed exact method for obtaining the optimal design of a distributed computing system in terms of maximizing reliability subject to memory capacity constraints. We assume that a given amount of resources are available for linking the distributed computing system. The method is based on the partial order relation. To speed up the procedure, some rules are proposed to indicate conditions under which certain vectors in the numerical ordering that do not satisfy the capacity constraints can be skipped over. Simulation results show that the proposed algorithm requires less time and space than exhaustive method.
URI: http://hdl.handle.net/11536/2090
ISSN: 0898-1221
期刊: COMPUTERS & MATHEMATICS WITH APPLICATIONS
Volume: 29
Issue: 4
起始頁: 93
結束頁: 99
顯示於類別:期刊論文


文件中的檔案:

  1. A1995QL20700011.pdf